Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An enumerative problem in the arithmetic of linear recurring series


Author: Morgan Ward
Journal: Trans. Amer. Math. Soc. 37 (1935), 435-440
MSC: Primary 39A10; Secondary 11B37
MathSciNet review: 1501795
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10, 11B37

Retrieve articles in all journals with MSC: 39A10, 11B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501795-0
Article copyright: © Copyright 1935 American Mathematical Society